# SDR AALA202206209218

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 737
- Aircraft serial: 40622
- Aircraft time: 25,335 hours, 3,360 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIGHT ATTENDANT CREW BUNK DOOR DIFFICULT TO OPEN & CLOSE. SECURED LOOSE TRIM. DOOR OPENS AND CLOSES NORMALLY.
